MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL

BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL
Model Number M00510880
Medical Device Problem Codes Break (1069); Difficult to Open or Close (2921); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device codes a0401 captures the reportable event of handle cannula break based on investigation findings.Block h11: the trapezoid rx lithotripter basket was returned for analysis.Visual inspection found that the handle cannula was broken, the working length was kinked in several areas, and the side car rx was pushed back 4mm.It was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on the available information, boston scientific confirmed the reported event of basket failure to open.The observed side car rx pushed back could have been due to force applied to the thumb ring on the handle when attempting to break the stone.This force could have also caused the working length to retract, thereby pushing back the side car rx.Also, it was possible that the same force and pressure applied on the handle caused the entire device to retract.The force applied during the attempt to break the stone could have subjected the device to significant stress, causing the handle cannula to break and the working length to kink, preventing the basket from opening as reported.No other damage was noted to the device.Based on the available information and findings from the device evaluation, the most probable cause selected is adverse event related to procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that trapezoid rx basket was used in the common bile duct to capture a stone during stone removal procedure performed on (b)(6) 2025.During the procedure, it was reported that the basket would not open in the common bile duct.It was also reported that there was a stone outside the basket when it failed to open.The procedure was completed with a different device.There were no patient complications reported as a result of this event.Note: this event has been deemed a reportable event based on the investigation finding of handle cannula detached or separated.Please see device analysis results for full investigation details.

Brand Name
TRAPEZOID RX
Common Device Name
LITHOTRIPTOR, BILIARY MECHANICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25033783
Report Number3005099803-2026-01573
Device Sequence Number9323008
Product Code LQC
UDI-Device Identifier08714729296393
UDI-Public(01)08714729296393(17)260514(10)36518455
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K040447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2026
Device Model NumberM00510880
Device Catalogue NumberM00510880
Device Lot Number0036518455
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown